If you have used Butrans (buprenorphine) Transdermal System and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Butrans, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
11 Replies to “Does Butrans (buprenorphine) Transdermal System cause or cure acne? Butrans reviews.”
I began using butrans patch (5mg) 2 weeks ago and have started getting acne breakouts on my shoulders and chest. There have been no other changed to my medications, diet or lifestyle.
I had the same experience. I started the 5 mcg/hour 10 days ago. I have ance breakouts on my face, chest, and shoulders. I haven’t had any other bad side effects. But my pain wasn’t controlled as well compared to using break through pain medication.
Also no other changes in meds, diet, or lifestyle
Started Butrans 10 mcg/hr Transdermal Patch on January 27th and started noticing a higher frequency in breakouts in “hormonal areas” just 4 days later. I am close to my menstrual cycle, but this amount of break out is abnormal for me.
No changes in diet or other medication.
Currently on 7.5 butrans was on 5 for a week then 7.5 , also use othe opiate pain medication as well as multiple other medication for comorbities . I started getting pretty severe back acne when using 7.5 patch. Never had back acne before and only thing new is the Butrans . Hopefully it will go away after another weeks or so I have been with it for over a week and won’t be able to keep it like this for long as it is super embarrassing, and the benefits don’t put weight the risk in this case.. Especially as this medicine doesn’t provide optimal pain relief without help of other mess and isn’t helping any more than prior.
By the way it started when I started wearing them on back
Yes. I have horrible acne on my face, arms, chest, aND stomach. I’ve been using Butrans 20 mcg/hr.
On 5mg patch for one week, during which I developed a very oily face and acne on my chin, nose, and neck. Nothing else changed (diet, etc.). Also seemed to increase pain, but that’s another story.
Started using 10mcg Butran patch and within three days my face became extremely oily with a great deal of break outs. I have battled breast cancer and do not have hormones due to blockers. I mention that aspect because due to that, I normally have a dry face, hair etc. I also noted my hair became very oil as well. My skin also became very red all over my body. My hands and feet seemed swollen. I also had horrible muscle aches like the flu and developed pus in my eyes which I did not think was due to the patch. However, after taking it off, that went away. When I applied another a few days later, the same issue with eyes, skin, muscle aches and flu like symptoms returned. Also noted it irritated my ulcer.
I am broke out bad on my chest and back badly and have
Only been taking the 5mg butran patch for three
Weeks and does not help the pain
I started the 20mcg/hr 2 weeks ago and have had acne breakouts on my arms back and chest. Still having lots of pain but that I will take up with the doctor at my next appointment.